# SDR CALA2014090301191

- Difficulty date: August 29, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 46,812 hours, 17,172 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111625
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK CABIN STATION 440R BETWEEN STRINGER 8 & 9 AT AIR CONDITIONING SUPPORT BRACKET ATTACHMENT FOUND INBD RIVET HOLE CRACKED AT FRAME AREA AS MARKED.  REPAIRED IAW ECRA 5310-06182 REV A.  ATTACHMENT MAINTENANCE WORKSHEET FORM 44.0008 ITEM 1 TO ITEM 23 ACCOMPLISHED.  UPDATE DIP IAW FORM 44.0008 ITEM 24 DIP IAW LP 6174299 CN 29127.
